Best Amazon Basic Care Cough & Cold Medicine (June 2024) - Rated by CherryPicks' Experts

At a Glance: Our Top Picks

Top 1

Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Medicine...

9.8
CPR Score
Top 2

Amazon Basic Care Severe Daytime Cold and Flu, Maximum Strength Liquid Cold M...

9.8
CPR Score
Top 3

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Re...

9.7
CPR Score
Tips

Based on our evaluations of 49 Amazon Basic Care Cough & Cold Medicine and the analysis of over 146,133 consumer satisfaction reviews, We made this top list for Amazon Basic Care Cough & Cold Medicine for Health Care.

* Cherrypicksreviews.com is reader-supported, Our editor review, and recommend the best products based on extensive data analysis, if you click on the product links, we may earn a commission through qualifying products purchased.

The Best Amazon Basic Care Cough & Cold Medicine Rated by CherryPicks

Market Overview
Amazon Basic Care Cough & Cold Medicine Reviewed
  • Reviews Analyzed: 146,133 Items
  • CPR Avg. Rating: 8.6 / 10
30 Products Evaluated
  • Highest Price: $14.81
  • Lowest Price: $4.18
  • Avg. Price: $8.16
Price Disclaimer

Top 30 Amazon Basic Care Cough & Cold Medicine on Amazon (Verified You can Buy)

Amazon Basic Care Severe Daytime Cold & Flu, Maximum Strength Liquid Medicine, Relieves Aches, Pain, Fever, Cough, Nasal & Chest Congestion, Sore Throat, 8 Fl Oz, Original Flavor

Amazon Basic Care
W369
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Severe Cold and Flu: acetaminophen, dextromethorphan HBr, guaifenesin, and phenylephrine HCl
MAXIMUM STRENGTH: Amazon Basic Care Severe Daytime Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
Show More

Amazon Basic Care Severe Daytime Cold and Flu, Maximum Strength Liquid Cold Medicine, Non-Drowsy, Multi-Symptom Relief, for Adults and Children Age 6 and Over, Original Flavor, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
1.14 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

THE ACTIVE INGREDIENTS are acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant); compare to the active ingredients in Vicks DayQuil Severe Cold and Flu
SEVERE COLD AND FLU RELIEF: Temporarily relieves common cold and flu symptoms, such as headache, fever, sore throat, minor aches and pains, nasal and sinus congestion, sinus pressure, cough and chest congestion
Show More

Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count

Amazon Basic Care
2.0 x 4.38 x 3.25 Inches
0.3 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
Show More

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels, 48 Count

Amazon Basic Care
58072
4.375 x 2.0 x 3.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
NON-DROWSY DAYTIME COLD AND FLU MEDICINE provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains
Show More

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, Orange, 48 Count

Amazon Basic Care
2.0 x 4.38 x 3.25 Inches
0.0003 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
Show More

Amazon Basic Care Daytime Cold and Flu Relief Softgels, Non-Drowsy, Relief of Pain, Fever, Cough, Sore Throat, Nasal Congestion, 48 Count

Amazon Basic Care
2.0 x 4.375 x 3.25 Inches
0.3 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps
MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu
Show More

Amazon Basic Care Nighttime Cold and Flu Medicine, Maximum Strength, Original Flavor Liquid, Multi-Symptom Relief, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
1.0 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to NyQuil Cold and Flu active ingredients: acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine)
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Cold and Flu Relief provides maximum strength, multi-symptom relief to help you sleep
Show More

Amazon Basic Care Nighttime Cold and Flu Relief Medicine, Cherry Flavored Liquid, Relieves Aches, Fever, Cough, Sneezing, Runny Nose, Packaging May Vary, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches
12.0 ounces

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
Show More

Amazon Basic Care Daytime and Nighttime Max Strength Severe Cold and Flu Relief Medicine, Combo Pack, Liquid Medication for Day and Night, Original and Berry Flavor, 24 Fluid Ounces

Amazon Basic Care
2.62 x 5.18 x 7.12 Inches
0.005 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients
DAYTIME RELIEF: Daytime Severe cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant) to help you power through the day
Show More

Amazon Basic Care Nighttime Severe Cold and Flu Syrup, Max Strength Liquid Cold Medicine, Multi-Symptom Relief, for Adults and Children 12 Years and Older, Mixed Berry Flavor, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 inches
0.0025 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough
Show More

Amazon Basic Care Nighttime Severe Cold, Flu and Cough Suppressant Medicine Powder, Pain Reliever/Fever Reducer, Nasal Decongestant, Antihistamine, Honey Lemon Infused with White Tea Flavors, 6 Count

Amazon Basic Care
1.8125 x 3.125 x 5.0 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: The active ingredients in Severe Cold, Flu and Cough are acetaminophen 650 mg, pain reliever/fever reducer; diphenhydramine HCl 25 mg, antihistamine/cough suppressant; phenylephrine HCl 10 mg, nasal decongestant which compares to Theraflu Severe Cold and Cough active ingredients.
FAST RELIEF: Severe Cold, Flu and Cough offers hot liquid therapy for fast relief of nasal and sinus congestion, cough, runny nose, sneezing, body ache, sore throat pain, headache and fever.
Show More

Amazon Basic Care Severe Cold, Cough and Flu Medicine Powder Packets, Daytime and Night time Multi-Symptom Relief Combination Pack, Green Tea & Honey Lemon Flavor, 12 Count

Amazon Basic Care
2.75 x 4.0 x 5.0 Inches
0.5 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

COMPARE to Theraflu Severe Cold and Nighttime Severe Cold & Cough active ingredients.
DAYTIME ACTIVE INGREDIENTS: Amazon Basic Care Severe Cold Daytime contains acetaminophen (a pain reliever and fever reducer), dextromethorphan HBr (a cough suppressant) and phenylephrine HCl (a nasal decongestant).
Show More

Amazon Basic Care Nighttime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Antihistamine & Cough Suppressant Liquid, Vapor Ice, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients
MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need
Show More

Amazon Basic Care Mucus Relief Cold, Flu & Sore Throat; Helps Relieve Common Cold and Flu Symptoms, 6 Fluid Ounces

Amazon Basic Care
1.41 x 2.48 x 5.63 Inches
0.53 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Mucus Relief Cold, Flu & Sore Throat contains acetaminophen, dextromethorphan HBr, guaifenesin and phenylephrine HCl, which compare to the active ingredients in Mucinex Fast-Max Cold, Flu & Sore Throat.
PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves these common cold and flu symptoms: minor aches and pains, sore throat and headache. Also temporarily reduces fever.
Show More

Amazon Basic Care Maximum Strength Mucus DM, Expectorant and Cough Suppressant Extended-Release Tablets, 42 Count

Amazon Basic Care
2.06 x 3.5 x 5.0 Inches
0.27 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Maximum Strength Mucus Relief DM tablets contain dextromethorphan HBr and guaifenesin; compare to the active ingredients in Maximum Strength Mucinex DM
MAXIMUM STRENGTH: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your toughest cold
Show More

Amazon Basic Care Tussin Cough Syrup DM, Cough Suppressant and Expectorant, Wild Cherry Flavor, 8 Fluid Ounces

Amazon Basic Care
S0050AN
2.3438 x 2.375 x 6.1875 Inches
0.52 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains dextromethorphan HBr (a cough suppressant) and guaifenesin (expectorant) which compare to the active ingredients in Robitussin Cough + Chest Congestion DM
COUGH SUPPRESSANT: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold
Show More

Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold Medicine, Mixed Berry Flavor, Non-Drowsy for Daytime, for Ages 4 to 12 years, 4 Fluid Ounces

Amazon Basic Care
2.03 x 2.0 x 5.13 Inches
0.43 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Children's Mucus Relief Multi-Symptom Cold contains dextromethorphan HBr (cough suppressant), guaifenesin (expectorant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Children's Mucinex Multi-Symptom Cold
CHILDREN'S COLD AND MUCUS RELIEF: This cold medicine helps relieve stuffy nose, chest congestion, controls cough and breaks up mucus so your child can get to feeling better again. Contains a cough suppressant, expectorant and nasal decongestant
Show More

Amazon Basic Care Severe Cold & Flu Relief Powder, Relieves Cough, Sore Throat Pain, Body Ache, Headache and Fever, Green Tea & Honey Lemon Flavors, 6 Count

Amazon Basic Care
1.81 x 3.13 x 5.0 Inches
0.23 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant) which compare to the active ingredients in Theraflu Multi-Symptom Severe Cold.
HOT LIQUID COLD AND FLU RELIEF: Each packet dissolves in hot water and provides daytime cold and flu relief from common symptoms such as nasal and sinus congestion, sore throat pain, cough, headache, body ache and fever.
Show More

Amazon Basic Care Daytime Cold and Flu Relief Softgels, Non-Drowsy Cold Medicine, Relief of Pain, Fever, Cough, Sore Throat, Nasal Congestion, 24 Count

Amazon Basic Care
W468
1.0 x 4.375 x 3.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains acetaminophen (pain reliever/fever reducer), dextromethorphan HBr (cough suppressant) and phenylephrine HCl (nasal decongestant). Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
MULTI-SYMPTOM RELIEF: This cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu.
Show More

Amazon Basic Care 12 Hour Cough DM Syrup, Extended-Release Dextromethorphan, Liquid Medicine, Orange Flavor, 5 Fluid Ounces

Amazon Basic Care
2.0 x 2.75 x 5.75 Inches
0.53 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This product contains dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide, a cough suppressant, which compares to the active ingredient in Delsym Orange Flavor
COUGH SUPPRESSANT LIQUID: Amazon Basic Care 12 Hour Cough DM helps to relieve cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants and the impulse to cough to help you get to sleep
Show More

Amazon Basic Care Daytime Severe Cold and Flu, Pain Reliever and Fever Reducer, Nasal Decongestant, Expectorant & Cough Suppressant Liquid, Vapor Ice, 12 Fluid Ounces

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Contains acetaminophen (pain reliever/fever reducer), phenylephrine HCl (nasal decongestant), dextromethorphan HBr (cough suppressant) and guaifenesin (expectorant). Compare to Vicks DayQuil Severe+ VapoCOOL active ingredients
MAXIMUM STRENGTH: Amazon Basic Care Vapor Ice Daytime Severe Cold & Flu is a maximum strength liquid cold and flu medicine in soothing Vapor Ice flavor. Relieves cold and flu symptoms to help you get through the day
Show More

Amazon Basic Care Sinus PE, Maximum Strength Nasal Decongestant, Cold Medicine, Phenylephrine HCl Tablets, 10 mg, 36 Count

Amazon Basic Care
1.0 x 4.38 x 3.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Nasal Decongestant PE is Phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
Show More
Top 23

Amazon Basic Care Maximum Strength Mucus DM, Expectorant and Cough Suppressant, 14 Tablets

Amazon Basic Care
W445
2.06 x 5.0 x 3.5 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Amazon Basic Care Maximum Strength Mucus Relief DM tablets contain dextromethorphan HBr and guaifenesin; compare to the active ingredients in Maximum Strength Mucinex DM
MAXIMUM STRENGTH: 1200 mg of guaifenesin and 60 mg of dextromethorphan HBr team up to take on your toughest cold
Show More

Amazon Basic Care Tussin Severe CF Max Syrup, Multi-Symptom Cough, Cold and Flu Liquid Medicine, Non-Drowsy, Relieves Cough, Sore Throat, Body Aches, Fever, Nasal and Chest Congestion, 8 Fl Oz

Amazon Basic Care
2.38 x 2.34 x 6.19 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cold medicine contains a pain reliever/fever reducer, cough suppressant, expectorant and nasal decongestant. Compare to the active ingredients in Robitussin Severe Multi-Symptom Cough Cold + Flu.
MAXIMUM STRENGTH: This cold medicine provides maximum strength relief of multiple cold and flu symptoms such as cough, nasal congestion, sinus congestion and pressure, minor aches and pains, sore throat, headache and temporarily reduces fever.
Show More

Amazon Basic Care Children's Cough Suppressant DM Syrup, Orange Flavor, 5 Fluid Ounces

Amazon Basic Care
2.0 x 2.75 x 5.75 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENT: This children's cough medicine contains Dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide, a cough suppressant, which compares to the active ingredient in Children's Delsym.
COUGH MEDICINE FOR KIDS: Temporarily suppresses and relieves children's cough.
Show More

Amazon Basic Care Nighttime Severe Cold and Flu Coated Caplets, Temporarily Relieves Symptoms Like Runny Nose and Sneezing, Vapor Ice, 24 Count

Amazon Basic Care
1.0 x 4.38 x 3.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
Show More

Amazon Basic Care Nighttime Severe Cold & Flu Liquid, Original, 12 Fl Oz

Amazon Basic Care
2.5 x 2.5 x 7.25 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks NyQuil Severe Cold and Flu, acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg and phenylephrine HCl 10 mg
MAXIMUM STRENGTH RELIEF: Each dose includes a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant so you can rest; this medicine also contains ten percent alcohol
Show More

Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant & Antihistamine Liquid, Original Flavor, 8 Fluid Ounces

Amazon Basic Care
2.181 x 2.25 x 6.482 Inches
0.667 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: Compare to NyQuil Cold and Flu active ingredients: acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant), and doxylamine succinate (antihistamine)
MAXIMUM STRENGTH: Amazon Basic Care Nighttime Cold and Flu Relief provides maximum strength, multi-symptom relief to help you sleep
Show More

Amazon Basic Care Nighttime Cold & Flu, 24 Softgels

Amazon Basic Care
W466
1.0 x 4.375 x 3.25 Inches
0.1235 Pounds

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
Show More

Amazon Basic Care Tussin DM MAX Cough and Cold Syrup, Maximum Strength Mucus and Congestion Relief, Non-Drowsy, Raspberry Menthol Flavor, 8 Fluid Ounces

Amazon Basic Care
2.38 x 2.34 x 6.19 Inches

Ratings for Amazon Basic Care (CPR Score)

Seller CPR Rank Amazon Fulfilled Prime Free Shipping
Amazon.com -

Features

ACTIVE INGREDIENTS: This cough medicine contains dextromethorphan HBr (a cough suppressant) and guaifenesin (an expectorant) which compare to the active ingredients in Robitussin Maximum Strength Cough and Chest Congestion DM
MAXIMUM STRENGTH: Get maximum strength mucus relief from Amazon Basic Care, a brand you trust; maximum strength claim based on maximum daily dose of active ingredients
Show More

Top 10 Amazon Basic Care Cough & Cold Medicine - Verified to Buy (Apr. 2024)

Related Amazon Basic Care Cough & Cold Medicine Guides

For more personalized Amazon Basic Care Cough & Cold Medicine guides, Check those pages,



[Get] Amazon Basic Care Cough & Cold Medicine Deals (✅Exclusively for Prime)

What does "Amazon Fulfilled" Mean?

Amazon Fulfilled refers to products handled by Amazon's logistics, which indicates that the product is stored, packed, and shipped by Amazon from one of its fulfillment centers.

When you order a product that is "Amazon Fulfilled," Amazon takes care of the storage, packing, shipping, and customer service for that product. This often ensures quicker delivery and better customer service compared to products that are not fulfilled by Amazon. It also means that the product is eligible for Amazon's return policy.

What does "Prime" Mean?

"Prime" refers to Amazon Prime Member (Join Amazon Prime Now), which indicates eligibility for Prime benefits. When you see "Prime" next to a product on Amazon, This generally means that if you are  an Amazon Prime member, you can get free two-day shipping on that product, and sometimes even same-day or one-day shipping depending on your location.

Prime members also have access to other benefits, including 2-Day ShippingExclusive Member DealsPrime VideoBuy With PrimeAmazon MusicPrime Gaming, and more.

Shop Prime Amazon Basic Care Cough & Cold Medicine Deals

What does "Free Shipping" Mean?

"Free Shipping" means that you will not be charged additional fees for the shipping of that product. However, unlike "Prime," which usually guarantees fast two-day shipping, "Free Shipping" doesn't necessarily mean fast shipping.

Sometimes there might be a minimum purchase requirement to qualify for free shipping if you are not a Prime member. For Prime members, the "Free Shipping" usually refers to the free two-day shipping that is one of the benefits of the Prime membership.


Why Should You Trust Us?

Now hundreds and thousands of Health Care supplies are available on Amazon, Picking the right one is not easy, and that may take a lot of your time, Right? and What is the best Amazon Basic Care Cough & Cold Medicine to buy for new June 2024?

CherryPicks’s Methodology for Evaluating Amazon Basic Care Cough & Cold Medicine

We developed the CherryRatings-AI system to identify and score reviews and the CherryPicks-AI ranking system that uses TensorFlow framework to generate the best list, It will help us evaluate Health Care items that sell on Amazon. The score of items is based on over ten parameters such as analyzing customer review content, product reviewing rating statistics, brand reputation evaluation, comparing product price with features, etc, You can visit How We Rank to learn more in detail.

We collected and analyzed 49 of Amazon Basic Care Cough & Cold Medicine reviews based on our selection criteria. It helped us shortlist the top qualified and rated Amazon Basic Care Cough & Cold Medicine for Health Care, We found that most customers choose Amazon Basic Care Cough & Cold Medicine with an average price of $8.16, and the top brands are Amazon Basic Care

Then our expert-level editors reviewed all those quality items and selected the top 30 Amazon Basic Care Cough & Cold Medicine for you, We have researched hundreds of sellers and picked the top sellers for Health Care, including Amazon.com. The Amazon Basic Care Severe Daytime Cold & Flu, Ma... are available for purchase right now, and The seller of #1 rank product has received honest feedback from 469 consumers with an average rating of 4.6.

We've helped a lot of satisfied users get the right Health & Household product based on their needs, and save lots of time for them to pick Amazon Basic Care Cough & Cold Medicine to buy.


Written By Carolina James

Carolina is a student nutritionist that have a thing for writing about health, nutrition and how to stay and live healthy. She does not only provide us tips and tricks, she also review products she comes across that would help us to achieve the level of wellness we seek.